哲学杂志철학 학술지哲学のジャーナルEast Asian
Journal of
Philosophy

Home > Journal > Journal Issue > Journal article

Publication details

Year: 2000

Pages: 263-281

Series: Synthese

Full citation:

Patrick Suppes, "Quantifier-free axioms for constructive affine plane geometry", Synthese 125, 2000, pp. 263-281.

Quantifier-free axioms for constructive affine plane geometry

Patrick Suppes

pp. 263-281

in: Synthese 125, 2000.

Publication details

Year: 2000

Pages: 263-281

Series: Synthese

Full citation:

Patrick Suppes, "Quantifier-free axioms for constructive affine plane geometry", Synthese 125, 2000, pp. 263-281.